# SDR DL72E992496

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WEB CRACKED INSIDE NR 3 L/E SLAT AT ANTI-ICE DUCT.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS PER M/M 57-40-0 FIG 802 A.  OK TO INSTALL.  INSTALLED DOUBLER PER M/M 57-40-0 FIG 802  A.
